# SDR ASAA2014072208648

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 24,060 hours, 7,481 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 1046C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 39,423 hours, 25,599 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER CONFIGURING THE PRESSURIZATION "BLEEDS OFF" PILOTS NOTED THE "CREW ALERT" FOR ENGINE NR 2 STARTER VALVE NOT IN COMMANDED POSITION.  ACFT GROUNDED. R & R MW0312 NACELLE WIRING HARNESS, REF AMM 71-51-03-000-801-F00, ITEM 5.  REPLACED NR 2 ENGINE START VALVE REF AMM 80-11-03,  OPS AND LEAK CHECK GOOD.  PERFORMED OPS CHECK FOR WIRE HARNESS, EEC BITE TEST AND ACTUATORS TEST REF AMM 71-00-00 AND 73-21-00.  WHILE ACCOMPLISHING ACTUATORS TEST, RECEIVED MAINTENANCE MESSAGE HPTACC POSITION SIGNAL IS OUT OF RANGE AND FAULT CODE 75-10362.  ACCOMPLISHED FIM 75-21, TASK 802, CONFIRMED FAULT.  ACCOMPLISHED STEP 4, RESISTANCE CK.  ALL CK'S GOOD. CLEANED CONNECTOR DP0903 (CH A) ALSO VALVE SIDE. SWAPPED CH A&B CONNECTORS IAW STEP 5, TEST PASS. RESTORED CONNECTORS TO ORIGINAL POSITION AND ACTUATORS TEST PASS IAW AMM 71-00-00-700-807-FOO.
